# SDR AALA980398

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1764B
- Make and model: Doug MD-11
- Aircraft serial: 48554
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CENTER CARGO DOOR FWD LOWER CORNER HAS SUSTAINED IMPACT DAMAGE.  INSTALLED REPAIR DOUBLER PER ESO 41000 DATED 2/20/98.  (M)
